# SDR A6WA201312124453

- Difficulty date: December 12, 2013
- Submitted: December 28, 2013
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 26,189 hours, 25,363 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER SEAT TRACKS HAVE CORROSION AT RBL 9 & LBL 9 FS 368.  REMOVED UNSERVICEABLE SEAT TRACKS SEGMENTS LBL 9 & RBL 9, FS 369.  FABRICATED & INSTALLED NEW SERVICEABLE SEAT TRACK SECTIONS IAW REO 601R-53-00-485 IAW CRJ 200 SRM 53-21-?.
